# SDR UALA2011021400763

- Difficulty date: February 12, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 38,187 hours, 8,436 cycles
- Engine: Pwa PW4077
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 3hj
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS ABOVE 3HJ DROPPED DOWN.  REPACKED MASKS AND SECURED COMPARTMENT DOOR CLOSED AND LATCHED.
